# SDR CHQA20140213053

- Difficulty date: February 13, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 31,902 hours, 27,240 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,298 hours, 23,753 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING FLIGHT, PACK 1 HAS AN ODOR WHEN SELECTED ON.  INSPECTED THE PACK AREA WITH NO DEFECTS.  OPERATIONS CHECKED GOOD WITH NO DEFECTS OR ODORS NOTED.
